MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS PC VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB STELLARIS PC VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION
Model Number BL5323W
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 02/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sterilization and lot history records were reviewed and found to be acceptable.
 
Event or Problem Description
The trocar cannula broke while in the eye.Half of the cannula was removed from the eye and the other half fell into the vitreous.A second procedure was performed on (b)(6) 2017 to remove the foreign body from the eye.Additional information received states the surgeon reprocessed and reused the disposable product.

Brand Name
STELLARIS PC VISION ENHANCEMENT SYSTEM
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
MDR Report Key6417435
Report Number0001920664-2017-00127
Device Sequence Number10773634
Product Code HQC
UDI-Device Identifier20757770058116
UDI-Public(01)20757770058116(17)170121
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K101325
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date01/21/2017
Device Model NumberBL5323W
Device Lot NumberV5339
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2017
Initial Report FDA Received Date03/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;